MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5 X 40MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5 X 40MM POLYAXIAL SCREW
Model Number 5119.1642
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available to be returned for evaluation.Because of this, we are unable to determine an exact cause of the reported issue.It's possible excessive force was placed on the spine causing the screw to break and/or non-union.
 
Event or Problem Description
Imaging taken five weeks post-operatively showed the screw head had disassociated from the shank.During revision surgery, the surgeon found the inner collar broken with the rod still attached to the screw head.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5 X 40MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826350
Report Number3004142400-2018-00045
Device Sequence Number7935375
Product Code MNH
UDI-Device Identifier00889095104127
UDI-Public00889095104127
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1642
Device Lot NumberBAR280ME
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient RaceWhite